# SDR 2004UALA01160

- Difficulty date: November 24, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 39,654 hours, 14,609 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N38108200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AFT STA 1400L BETWEEN STR 28L AND 29L, PRODUCTION SPLICE PLATE CORRODED.  SPLICE STRAP REMOVED AND REPLACED.
